# SDR V0XD202109050001

- Difficulty date: August 30, 2021
- Submitted: September 5, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N954LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 13,449 hours, 10,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: FABRICATEDANDINS
- Condition: Gouged
- Location: Bs 250 S23-24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FWD FUSELAGE AT F.S. 250.00 BETWEEN STGR 23R AND 24R THERE ISA GOUGE.   CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW STS ENGINEERING SOLUTIONS ENGINERING AUTHORIZATION 72-2021-148 P1, P2, AND IR
